Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Navara, Mirko
Uniqueness of bounded observables. Annales de l'institut Henri Poincaré (A) Physique théorique, 63 no. 2 (1995), p. 155-176
Texte intégral djvu | pdf | Analyses MR 1357494 | Zbl 0840.03048

URL stable: http://www.numdam.org/item?id=AIHPA_1995__63_2_155_0

Bibliographie

[1] E.G. Beltrametti and G. Cassinelli, The logic of quantum mechanics, Addison-Wesley, Reading, Massachusetts, 1981.  MR 635780 |  Zbl 0504.03026
[2] G. Chevalier, Commutators and decompositions of orthomodular lattices, Order, Vol. 6, 1989, pp. 181-194.  MR 1031654 |  Zbl 0688.06006
[3] M. Dichtl, Astroids and pastings, Algebra Universalis, Vol. 18, 1981, pp. 380-385.  MR 745498 |  Zbl 0546.06007
[4] R.J. Greechie, Orthomodular lattices admitting no states, J. Combin. Theory Ser. A, Vol. 10, 1971, pp. 119-132.  MR 274355 |  Zbl 0219.06007
[5] S.P. Gudder, Uniqueness and existence properties of bounded observables, Pacific J. Math., Vol. 19, 1966, pp. 81-93.
Article |  MR 201146 |  Zbl 0149.23603
[6] S.P. Guddfr, Some unsolved problems in quantum logics. In A. R. MARLOW (ed.): Mathematical Foundations of Quantum Theory, Academic Press, New York, 1978.  MR 495813
[7] S.P. Gudder, Stochastic Methods in Quantum Mechanics, North Holland, New York, 1979.  MR 543489 |  Zbl 0439.46047
[8] S.P. Gudder, Expectation and transitional probability, Int. J. Theor. Phys., Vol. 20, 1981, pp. 383-395.  MR 630220 |  Zbl 0483.03041
[9] G. Kalmbach, Orthomodular lattices, Academic Press, London, 1983.  MR 716496 |  Zbl 0512.06011
[10] R. Mayet, M. Navara and V. Rogalewicz, Construction of orthomodular lattices with strongly order-determining sets of states. To appear.
[11] M. Navara and V. Rogalewicz, The pasting constructions for orthomodular posets, Math. Nachrichten, Vol. 154, 1991, pp. 157-168.  MR 1138377 |  Zbl 0767.06009
[12] P. Pták and S. Pulmannová, Orthomodular structures as quantum logics, Kluwer Academic Publishers, Dordrecht/Boston/London, 1991.  MR 1176314 |  Zbl 0743.03039
[13] P. Pták and V. Rogalewicz, Measures on orthomodular partially ordered sets, J. Pure Appl. Algebra, Vol. 28, 1983, pp. 75-80.  MR 692854 |  Zbl 0507.06008
[14] P. Pták and V. Rogalewicz, Regularly full logics and the uniqueness problem for observables, Ann. Inst. H. Poincaré, Vol. 38, 1983, pp. 69-74.
Numdam |  MR 700701 |  Zbl 0519.03051
[15] V. Rogalewicz, A note on the uniqueness problem for observables. Acta Polytechnica IV, Vol. 6, 1984, pp. 107-111.  MR 907552
[16] V. Rogalewicz, On the uniqueness problem for quite full logics, Ann. Inst. Henri Poincaré, Vol. 41, 1984, pp. 445-451.
Numdam |  MR 777916 |  Zbl 0581.03044
[17] C. Schindler, Example of a full initial orthomodular poset without the uniqueness property. Preprint, 1983.
Copyright Cellule MathDoc 2014 | Crédit | Plan du site